I have had itchy patches that itch really bad and when I itch them they bleed. My scalp will be red with blood, but it is a clear liquid that makes my hair stick together at night. It started about 3 years ago and then went away and came back last year and never cleared up. When I do itch my head, I have these big clumps of scabs that come off with it. I have tried T-gel shampoo and nothing is helping. Can you suggest anything? I have also put neosporin on them.
It could be psoriasis or seborrhoeic dermatitis.Or fungal infection of the scalp.
Dandruff too causes itching.
You could use anti-dandruff shampoos which are medicated to maintain ph of the scalp skin.
The scaly patches caused by psoriasis, called psoriatic plaques, are areas of inflammation and excessive skin production.
Bath solutions and moisturizers help soothe affected skin and reduce the dryness which accompanies the build-up of skin on psoriatic plaques.
Medicated creams and ointments applied directly to psoriatic plaques can help reduce inflammation, remove built-up scale, reduce skin turn over, and clear affected skin of plaques. Ointment and creams containing coal tar, dithranol (anthralin), corticosteroids like desoximetasone (Topicort), vitamin D3 analogues (for example, calcipotriol), and retinoids are routinely used.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.